Vol. 7, No. 4, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Explicit Chabauty over number fields
765–793

Samir Siksek

Moduli spaces for point modules on naïve blowups
795–834

Thomas A. Nevins and Susan J. Sierra

Density of rational points on certain surfaces
835–851

Sir Peter Swinnerton-Dyer

Albanese varieties with modulus over a perfect field
853–892

Henrik Russell

Chai's conjecture and Fubini properties of dimensional motivic integration
893–915

Raf Cluckers, François Loeser and Johannes Nicaise

Adjoint ideals and a correspondence between log canonicity and $F$-purity
917–942

Shunsuke Takagi

Finitely presented exponential fields
943–980

Jonathan Kirby

On a problem of Arnold: The average multiplicative order of a given integer
981–999

Pär Kurlberg and Carl Pomerance

An analogue of Sturm's theorem for Hilbert modular forms
1001–1018

Yuuki Takai